its been over a year and im miserable. My saliva seems a different consistency kind of gluey and thick. its way worse after i brush or eat, I do have allergies, and i smoke. Im constantly clearing my throat, and trying to swallow, but it almost feels like theres a bubble preventing me from doing so, I drink water constantly, and chew gum, brush often, but nothing helps. And recently my neck muscles feel so tight and painful like someone is choking me. ive had the barrium swallow, turned out fine. Then went to an ENT, He did the scope saw a little irritation and thinks i might have GERD but i took different kinds like Nexium and Prilosec, but didnt seem to help so i quit taking them.Basically doctors have no clue what im talking about so i feel out of options and stuck. If you have these problems then you know just how stressful and miserable it is because im going crazy. ANY Ideas?
I have this problem too. Its been a lot worse recently.
I had a bit of white coating and sore red patches on my tongue so i thought i had thrush and got a pill for that from the chemist. Now the slimyness feels worse but i also feel like my tongue is smoother? The patches are pretty much gone, its just weird. I thought maybe dehydration but i drink plenty of water?
I do have acid reflux and had a camera for that 8 months ago which just showed a little irritaion as you mentioned.
I feel like im swallowing thick mucus often and have to swallow a few times to clear my throat.
Did you get any answers in the end? x
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.